MAUDE Adverse Event Report: ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 13827
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient tracking received an email reporting a replacement surgery due to the patient's pump being dead and a low battery alarm sounding.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device was not returned for additional evaluation and investigation.As the device was not returned for additional investigation, a definitive root cause could not be determined.Internal complaint number: complaint (b)(4).

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
ALGORITHM SCIENCES, INC.
121 shelley drive
suite 2h
hackettstown NJ 07840
Manufacturer (Section G)
ALGORITHM SCIENCES, INC.
121 shelley drive
suite 2h
hackettstown NJ 07840
Manufacturer Contact
nicholas ranalli
121 shelley drive
suite 2h
hackettstown, NJ 07840
9734269229
MDR Report Key18475728
Report Number3030198397-2024-00002
Device Sequence Number6426716
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(17)180114(10)23204
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2018
Device Model Number13827
Device Catalogue Number13827
Device Lot Number23204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown